# SDR UALA2011051302379

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 324 PREVIOUS REPAIR RBL 52 - 70 CORR.  MAJOR REPAIR ACCOMPLISHED: REPAIRED PER DETAILED INSTRUCTIONS ON EA PD57-53-116 AND UAL EVA 80818 WITHOUT DEVIATION.
